IM Cyclizine and random pain?

This will sound very odd, but please bear with me!

I was in hospital a few weeks ago for a chest infection, and because I was being sick, a nurse injected IM cyclizine into my buttock. It really stung at the time, and when she rubbed it in afterwards I felt like I was going to leap off the bed. Anyway, a slight bruise but nothing to speak of.

However, over the last 24 hours, the site has become increasingly painful. There is nothing to see (!), but if clothes rub against or, or even when I bounce up and down stairs (feeling much better now....!) it feels like I'm being stung repeatedly by a wasp.

Any ideas? Could she have caught a nerve or something? I can't go to the GP for this!

3 Replies

oldestnewest
  • HI Carrie,

    I usually have a reaction where the injection has been till the fluid despurses but if you are worried at all give your GP or nurse a call to put your mind at rest .

    Hope you feel better soon xxxx

  • Hi Carrie,

    I imagine it's just tweaked one of the minor cutaneous (skin) nerves. It should settle over days/week or so, but as Glynis says, do mention it to your GP if it's not settling.

    Cathy

  • Thank you!

    I cannot face going to the GP with a completely invisible buttock pain! Will see if it settles down.